# SDR REXA2013051900851

- Difficulty date: May 19, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Chafed
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TRANSCOWL INNER SKIN CHAFED FWD OF FWD LATCH.  REPAIRED CHAFED AREAS ON RT LOWER TRASNCOWL INNER SKIN IAW REO 670-54-21-1028.  OPS CHECK GOOD OF T/R IAW AMM 78-30-00.
